# SDR SWAA2024082211852

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA 2024-443520<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130064101; DUE DATE: 13-DEC-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN:NORTEC 600D; SN?210138003; DUE DATE:11-JUN-25.;[03] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 RBL 43 IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205 SHEET 1. ?SEE INDIVIDUAL SIGN OFF BELOW?.;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 RBL 43 IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205 SHEET 1. ?SEE INDIVIDUAL SIGN OFF BELOW?. RII CERTIFIED
